Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 27, 2014, 02:30:42 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650545
  • Total Topics: 49672
  • Online Today: 195
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 122
Total: 127

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Numbness in the head  (Read 478 times)

0 Members and 1 Guest are viewing this topic.

Offline ceerrece

  • Member
  • Posts: 23
Numbness in the head
« on: August 20, 2014, 05:57:16 PM »
Hi, i've being taking Efavirenz and Truvada for almost a year. Do any of you feel numbness in the head as a side effect?
Thanks

Offline eric48

  • Member
  • Posts: 1,209
  • @HIVPharmaCure & tinyurl.com/HIVPharmaCure
Re: Numbness in the head
« Reply #1 on: August 20, 2014, 06:23:22 PM »
As far as I can read here and there, this is not uncommon

Usually fades out in a few weeks
1 year is not a few weeks...

So you may want to address this matter as it can create a favorable terrain for depression

EFV is usual suspect
NVP/ABC/3TC/... UD (uninfectious) ; CD4 > 1000; CD4/CD8 ~ 2.0   stock & donations : 6 months (2013: FOTO= 5d. ON 2d. OFF ; 2014: Clin. Trial NCT02157311 = 4d. ON, 3d. OFF)

Offline zach

  • Member
  • Posts: 1,922
Re: Numbness in the head
« Reply #2 on: August 20, 2014, 06:36:44 PM »
Efavirenz

i will never take it again under any circumstance...

Offline absopozilutely

  • Member
  • Posts: 392
  • Love to chat/text/talk/encourage!
Re: Numbness in the head
« Reply #3 on: August 20, 2014, 11:38:09 PM »
i will never take it again under any circumstance...

Care to elaborate why?
12/18 Infected
2/4 12:22pm tested POZ via ORAquick
2/19 WB Confirmation
2/4-2/19 VL 104,678 CD4 407
3/2 Genotype back, and Started Complera
4/2-CD4 688 38% and VL 1,600
5/1-CD4 592 42% and VL 336
5/22-CD4 732 31% and VL 109 :( STILL NOT UD!
5/31 Switched to Stribild :( I'll miss you Complera!
6/19 CD4 508 35% and VL UD!!!!! Crying at work like a baby.
9/19 CD4 799 46% VL UD yayyyy

Offline Jeff G

  • Administrator
  • Member
  • Posts: 13,307
  • How am I doing Beren ?
Re: Numbness in the head
« Reply #4 on: August 20, 2014, 11:50:24 PM »

Care to elaborate why?

He would most likely answer the same way as I would as why I would never take Atripla or Sustiva again and thats the CNS issues it can cause in some people . It is not a drug for people with depression or mental illness due to a high rate of complcations and CNS issues .

Offline zach

  • Member
  • Posts: 1,922
Re: Numbness in the head
« Reply #5 on: August 21, 2014, 12:25:35 AM »
suicide ideation

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.